Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 18, 2007, 9:05 PM CST for 46 counties in Texas. It took effect at Feb 19, 2007, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2007, 9:05 PM CST (03:05 UTC)
- In effect from
- Feb 19, 2007, 9:00 AM CST
- Expired
- Feb 19, 2007, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2604 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 190305 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 905 PM CST SUN FEB 18 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200- /O.NEW.KFWD.WI.Y.0003.070219T1500Z-070220T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 905 PM CST SUN FEB 18 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 25 TO 30 MPH...WITH GUSTS NEAR AND IN EXCESS OF 35 MPH WILL AFFECT ALL OF NORTH TEXAS ON MONDAY. STRONG GUSTY WINDS WILL PERSIST THROUGH SUNSET...BEFORE DIMINISHING TO 15 TO 20 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ SCHULTZ
3 follow-up statements
000 WWUS74 KFWD 191133 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 533 AM CST MON FEB 19 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191945- /O.CON.KFWD.WI.Y.0003.070219T1500Z-070220T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 533 AM CST MON FEB 19 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM THIS AFTERNOON. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 25 TO 30 MPH...WITH GUSTS UP TO 40 MPH WILL AFFECT ALL OF NORTH TEXAS TODAY. THE STRONG GUSTY SOUTH WINDS WILL PERSIST UNTIL SUNSET...THEN DIMINISH TO 15 TO 20 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 191940 AAB NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 140 PM CST MON FEB 19 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200000- /O.CON.KFWD.WI.Y.0003.000000T0000Z-070220T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 140 PM CST MON FEB 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH WILL AFFECT NORTH TEXAS TODAY. STRONGEST WINDS...WITH SPEEDS OF 25 TO 35 MPH AND GUSTS TO NEAR 40 MPH...WILL BE MOST PREVALENT EAST OF INTERSTATE 35. THIS AREA WILL SEE THE TIGHTEST PRESSURE GRADIENT THROUGH 6 PM THIS EVENING. LOOK FOR SOUTH WINDS TO DIMINISH TO BETWEEN 10 AND 20 MPH BY SUNSET. A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES THAT EXPERIENCE CROSSWINDS ON EAST TO WEST HIGHWAYS AND SECONDARY ROADS. BOATERS ON AREA LAKES SHOULD USE EXTRA CAUTION AS WELL ON OPEN WATERS. FINALLY... SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 05/
000 WWUS74 KFWD 192335 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 535 PM CST MON FEB 19 2007 ...THE WIND ADVISORY WILL EXPIRE AT 6 PM CST... .THE GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH...THAT WE HAVE SEEN TODAY WILL DECREASE TO 15 TO 20 MPH AS SUNSET APPROACHES. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200045- /O.EXP.KFWD.WI.Y.0003.000000T0000Z-070220T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 535 PM CST MON FEB 19 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. THE GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH...THAT WE HAVE SEEN TODAY WILL DECREASE TO 15 TO 20 MPH AS SUNSET APPROACHES. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 18, 6:40 PM CST, 2 hours 25 minutes earlier.
Area forecast discussion, Feb 18, 6:40 PM CST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 640 PM CST SUN FEB 18 2007 .AVIATION... VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH 00Z TUESDAY AT THE METROPLEX TAF SITES. WITH THE DEEPENING LEE SIDE TROUGH...SOUTHERLY WINDS WILL INCREASE ACROSS NORTH TEXAS. A 40 KNOT LOW LEVEL JET WILL BRING SOME STRATUS UP ACROSS THE EASTERN PART OF NORTH TEXAS MONDAY MORNING. WE MAY SEE A TEMPO BKN020 AT WACO 13-17Z. SOUTHERLY SURFACE WINDS AROUND 10 KNOTS THIS EVENING...WILL INCREASE TO AROUND 15 KNOTS AFTER MIDNIGHT...AND THEN INCREASE TO 20-25 KNOTS WITH GUSTS OVER 30 KNOTS MONDAY. #58 && .DISCUSSION... 255 PM CST SUN FEB 18 2007 UPPER LEVEL RIDGE AXIS WILL SHIFT EASTWARD INTO THE MISSISSIPPI VALLEY THROUGH MONDAY WHILE AN UPPER TROUGH DEEPENS OVER THE WEST COAST. PACIFIC MOISTURE IN THE FORM OF HIGH CLOUDS WILL BE THE ONLY INITIAL INFLUENCE THE TROUGH WILL HAVE ON NORTH TEXAS WEATHER. 12Z MODEL RUN OF THE NAM...GFS AND UKMET ALL IN FAIRLY GOOD AGREEMENT ON SLOWER SOLUTION WHICH SHOULD KEEP NORTH TEXAS DRY THROUGH TUESDAY. GFS AND NAM DO DEVIATE QUITE A BIT ON THE TRACK OF THE SYSTEM ON WEDNESDAY. THE SLOWER NAM SOLUTION KEEPS THE UPPER LEVEL ENERGY FURTHER NORTH THAN THE GFS. SINCE MOISTURE SHOULD BE SUFFICIENT WITH EITHER SOLUTION...FEEL THAT AT LEAST LOW CHANCES POPS (20 TO 30 PERCENT) ARE WARRANTED ON WEDNESDAY. STILL FEEL THE SOUTHERN ZONES HAVE THE BEST CHANCE OF MEASURABLE RAIN DUE TO BETTER INSTABILITY AND LOW LEVEL MOISTURE. UPPER LEVEL HIGH PRESSURE WILL BUILD OVER THE REGION THE LATTER HALF OF THE WEEK AHEAD OF THE NEXT DEVELOPING TROUGH OFF THE WEST COAST. MODELS CONTINUE TO DEVELOP A MUCH DEEPER SYSTEM BY THE WEEKEND. THE SYSTEM IS PROGGED TO OPEN UP AND LIFT NORTHEAST SATURDAY. EARLY INDICATIONS POINT TO A HIGH POTENTIAL FOR THUNDERSTORMS ACROSS THE SOUTHERN PLAINS. FOR NOW WE WILL KEEP POPS LOW DUE TO MANY UNCERTAINTIES IN TIMING AND TRACK. TEMPERATURES THROUGH THE WEEK SHOULD BE MUCH WARMER THAN WE HAVE SEEN FOR ANY PROLONGED PERIOD OF TIME THIS WINTER. EXPECT READINGS IN THE 60S AND 70S THROUGH THE WEEK. OF COURSE...A COUPLE OF WINDY DAYS ARE ALSO LIKELY...ESPECIALLY MONDAY WHEN A SURFACE TROUGH DEEPENS OVER THE HIGH PLAINS. THE GRASS FIRE DANGER WILL ALSO BE ELEVATED MONDAY AS AFTERNOON HUMIDITIES FALL BELOW 30 PERCENT IN MANY LOCATIONS. THE WINDS SHOULD DECREASE TUESDAY AS A VERY WEAK COLD FRONT SLIDES ACROSS THE RED RIVER. THE FRONT SHOULD BRING LITTLE MORE THAN A WIND SHIFT. SOUTHERLY WINDS WILL RETURN TUESDAY NIGHT AND REMAIN THROUGH SATURDAY AHEAD OF THE NEXT LOW PRESSURE SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 41 69 54 77 51 / 0 0 0 10 10 WACO, TX 44 69 55 77 53 / 0 0 0 10 20 PARIS, TX 36 64 50 70 49 / 0 0 0 10 10 DENTON, TX 42 69 51 75 49 / 0 0 0 10 10 MCKINNEY, TX 42 66 53 74 48 / 0 0 0 10 10 DALLAS, TX 45 68 54 79 54 / 0 0 0 10 10 TERRELL, TX 41 66 54 74 53 / 0 0 0 10 10 CORSICANA, TX 41 67 57 78 55 / 0 0 0 10 20 TEMPLE, TX 43 69 53 78 55 / 0 0 0 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79
Hazardous weather outlook, Feb 18, 1:45 PM CST, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 145 PM CST SUN FEB 18 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 145 PM CST SUN FEB 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN... SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH TOMORROW WITH HIGHER GUSTS EXPECTED. THE GUSTY WINDS AND WARM TEMPERATURES TOMORROW WILL LEAD TO AN ELEVATED GRASS FIRE DANGER ACROSS ALL OF NORTH TEXAS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY ACROSS THE SOUTHEASTERN TWO-THIRDS OF NORTH TEXAS...AND AGAIN ON FRIDAY AND SATURDAY ACROSS ALL OF NORTH TEXAS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 13
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.